MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A
Model Number WA2UR11A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the distal end of the ureteroscope was broken.There were no reports of patient harm.

Brand Name
URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL
Common Device Name
WA2UR11A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20280812
Report Number9610773-2024-02306
Device Sequence Number7563956
Product Code FGB
UDI-Device Identifier04042761086387
UDI-Public04042761086387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR11A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown